# SDR AALA20090811TUL07

- Difficulty date: August 6, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Bs 1212-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT TIE DOWN TRACK HAS CORROSION BETWEEN STATION 1212-1320 OUT OF LIMITS.  INSTALLED NEW TIE DOWN TRACK UNDER AARD 51-00-00-012.
